Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 16, NWS Cheyenne, WY

February 10, 2008

NWS Cheyenne, WY issued this high wind warning at Feb 10, 2008, 3:00 PM MST. It took effect at Feb 10, 2008, 5:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2008, 3:00 PM MST (22:00 UTC)
In effect from
Feb 10, 2008, 5:00 PM MST
Expired
Feb 11, 2008, 9:00 AM MST
In force
16 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 102143
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MST SUN FEB 10 2008

...STRONG WINDS EXPECTED ACROSS WIND PRONE AREAS OF SOUTHEAST
WYOMING LATE SUNDAY NIGHT AND MONDAY MORNING...

.SURFACE LOW PRESSURE WILL DEVELOP SUNDAY NIGHT ACROSS EASTERN
MONTANA WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS
EASTERN WYOMING. THE COMBINATION OF THE PRESSURE GRADIENT AND
INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS PARTS OF 
SOUTHEAST WYOMING LATE SUNDAY NIGHT AND MONDAY MORNING.

WYZ061-063-065-069-102215-
/O.CAN.KCYS.HW.A.0010.080211T0700Z-080211T1900Z/
SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...CENTENNIAL...LARAMIE...
CHEYENNE
300 PM MST SUN FEB 10 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

WESTERLY WINDS ARE EXPECTED TO INCREASE SOME TONIGHT BUT IT
PRESENTLY APPEARS THAT THE WINDS WILL REMAIN GENERALLY BELOW HIGH
WIND LEVELS. SOME GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE
ESPECIALLY CLOSE TO THE MOUNTAINS.

$$

WYZ062-064-066-067-111100-
/O.UPG.KCYS.HW.A.0010.080211T0700Z-080211T1900Z/
/O.NEW.KCYS.HW.W.0016.080211T0700Z-080211T1600Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
300 PM MST SUN FEB 10 2008

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS ARE EXPECTED TO OCCUR LATE SUNDAY NIGHT INTO
MONDAY MORNING ESPECIALLY IN WIND PRONE AREAS. WEST WINDS ACROSS
THE LOWER ELEVATIONS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN
EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40
TO 50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH.

IF YOU ARE TRAVELING...PLEASE BE ALERT TO THE DEVELOPMENT OF
THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR
DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE
TRAVEL LATE SUNDAY NIGHT AND MONDAY MORNING ACROSS THE WARNING 
AREA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
4 follow-up statements
000 
WWUS75 KCYS 102358
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
458 PM MST SUN FEB 10 2008

...STRONG WINDS WILL OCCUR ACROSS AREAS OF SOUTHEAST WYOMING LATE
TONIGHT THROUGH MONDAY MORNING...

.SURFACE LOW PRESSURE WILL DEVELOP TONIGHT ACROSS EASTERN MONTANA
WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS EASTERN
WYOMING. THE COMBINATION OF THE PRESSURE GRADIENT AND INCREASING
WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS PARTS OF SOUTHEAST
WYOMING TONIGHT THROUGH MID MORNING MONDAY.

WYZ067-110800-
/O.EXT.KCYS.HW.W.0016.080211T0000Z-080211T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
458 PM MST SUN FEB 10 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MST MONDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MST MONDAY. 

STRONG WEST WINDS ARE EARLY TO DEVELOP IN SOUTHERN PLATTE
COUNTY...WHERE THE BORDEAUX EXIT ALONG INTERSTATE 25 RECENTLY
RECORDED SUSTAINED WINDS IN EXCESS OF 40 MPH AND WIND GUSTS
APPROACHING 55 MPH. THESE STRONG WINDS WILL INTENSIFY OVERNIGHT
WITH GUSTS APPROACHING 70 MPH POSSIBLE. WINDS WILL SUBSIDE ON
MONDAY MORNING.

IF YOU ARE TRAVELING ALONG INTERSTATE 25...PLEASE BE ALERT TO THE
DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO
SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES
MAY WANT TO POSTPONE TRAVEL THROUGH NOON MONDAY.

$$

WYZ062-064-066-110800-
/O.CON.KCYS.HW.W.0016.080211T0700Z-080211T1600Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK
458 PM MST SUN FEB 10 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST MONDAY. 

STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH MONDAY
MORNING ESPECIALLY IN WIND PRONE AREAS. WEST WINDS ACROSS THE
LOWER ELEVATIONS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN
EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40 TO
50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH.

IF YOU ARE TRAVELING...PLEASE BE ALERT TO THE DEVELOPMENT OF
THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR
DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO
POSTPONE TRAVEL THROUGH NOON MONDAY.

$$

HAHN
000 
WWUS75 KCYS 110607
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 PM MST SUN FEB 10 2008

...STRONG WINDS WILL OCCUR ACROSS AREAS OF SOUTHEAST WYOMING
THROUGH MID MORNING MONDAY...

.SURFACE LOW PRESSURE WILL DEVELOP TONIGHT ACROSS EASTERN MONTANA
WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS EASTERN
WYOMING. THE COMBINATION OF THE PRESSURE GRADIENT AND INCREASING
WINDS ALOFT WILL PRODUCE STRONG WINDS ACROSS PARTS OF SOUTHEAST
WYOMING THROUGH MID MORNING MONDAY.

WYZ069-111415-
/O.EXA.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
1107 PM MST SUN FEB 10 2008

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST MONDAY. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH HAVE
DEVELOPED ACROSS THE CHEYENNE FOOTHILLS LATE THIS EVENING AND WILL
CONTINUE THROUGH MID MORNING MONDAY. LOCATIONS ALONG INTERSTATE 25
SOUTH OF CHEYENNE RECEIVED WIND GUSTS TO 55 MPH...AND LOCATIONS 20
MILES WEST OF CHEYENNE REPORTED WIND GUSTS TO 65 MPH. AREAS WEST
OF INTERSTATE 25 WILL BE MOST SUSCEPTIBLE TO THESE DANGEROUS WIND
GUSTS OVERNIGHT. WINDS WILL SUBSIDE SLIGHTLY...BUT STILL BE BREEZY LATE
MONDAY MORNING.

IF YOU ARE TRAVELING ALONG INTERSTATE 25...REMAIN ALERT FOR SUDDEN
CROSSWINDS. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO POSTPONE
TRAVEL UNTIL LATE MONDAY.

$$

WYZ062-064-066-111415-
/O.EXT.KCYS.HW.W.0016.080211T0607Z-080211T1600Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK
1107 PM MST SUN FEB 10 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MST MONDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MST MONDAY. 

STRONG WINDS WILL CONTINUE THROUGH MONDAY MORNING ESPECIALLY IN
WIND PRONE AREAS NEAR ARLINGTON AND VEDAUWOO. WEST WINDS ACROSS
THE LOWER ELEVATIONS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN
EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY WINDS OF 40 TO
50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70 MPH.

IF YOU ARE TRAVELING...PLEASE BE ALERT TO THE DEVELOPMENT OF
THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO SAFELY REACH YOUR
DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES MAY WANT TO
POSTPONE TRAVEL UNTIL LATE MONDAY.

$$

WYZ067-111415-
/O.CON.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
1107 PM MST SUN FEB 10 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY. 

STRONG WEST WINDS WITH GUSTS IN EXCESS OF 60 MPH WILL CONTINUE
ACROSS PRIMARILY SOUTHERN PLATTE COUNTY THROUGH MID MORNING MONDAY.
WINDS WILL SUBSIDE ON MONDAY MORNING...BUT STILL BE BREEZY.

IF YOU ARE TRAVELING ALONG INTERSTATE 25...PLEASE BE ALERT TO THE
DEVELOPMENT OF THESE WINDS AND ALLOW FOR EXTRA TRAVEL TIME TO
SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES
MAY WANT TO POSTPONE TRAVEL THROUGH NOON MONDAY.

$$

HAHN
000 
WWUS75 KCYS 111113
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
413 AM MST MON FEB 11 2008

...STRONG WINDS WILL CONTINUE ACROSS AREAS OF SOUTHEAST WYOMING
THROUGH MID MORNING...

.SURFACE LOW PRESSURE HAS CONTINUED TO DEEPEN OVERNIGHT ACROSS
EASTERN WYOMING AND NORTHEAST COLORADO AHEAD OF A FAST MOVING
UPPER LEVEL DISTURBANCE MOVING SOUTH ALONG THE FRONT RANGE OF THE
NORTHERN ROCKIES. THE COMBINATION OF THE PRESSURE GRADIENT AND
STRONG WINDS ALOFT WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS
PARTS OF SOUTHEAST WYOMING THROUGH MID MORNING. THE PRESSURE
GRADIENT AND STRONGEST WINDS WILL BEGIN TO DECREASE LATE THIS
MORNING AS THE SURFACE LOW MOVES SOUTHEAST OF THE AREA.

WYZ062-064-066-069-111600-
/O.CON.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...CHEYENNE
413 AM MST MON FEB 11 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

STRONG WINDS WILL CONTINUE THROUGH MID MORNING ESPECIALLY IN WIND
PRONE AREAS NEAR ARLINGTON AND VEDAUWOO. WEST WINDS ACROSS THE
LOWER ELEVATIONS WILL CONTINUE TO REACH SPEEDS OF 30 TO 45 MPH
WITH GUSTS IN EXCESS OF 60 MPH. ACROSS THE LARAMIE RANGE WESTERLY
WINDS OF 40 TO 50 MPH ARE LIKELY WITH A FEW GUSTS IN EXCESS OF 70
MPH.

IF YOU ARE TRAVELING...PLEASE ALLOW FOR EXTRA TRAVEL TIME TO
SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH PROFILE VEHICLES
MAY WANT TO POSTPONE TRAVEL UNTIL LATE MONDAY.

$$

WYZ067-111600-
/O.CON.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
413 AM MST MON FEB 11 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

STRONG WEST WINDS WITH GUSTS IN EXCESS OF 60 MPH WILL CONTINUE
ACROSS PRIMARILY SOUTHERN PLATTE COUNTY THROUGH MID MORNING
MONDAY. WINDS WILL BEGIN TO DECREASE BY MID MORNING...BUT BREEZY
NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT THROUGH THE
AFTERNOON.

IF YOU ARE TRAVELING ALONG INTERSTATE 25...PLEASE ALLOW FOR EXTRA
TRAVEL TIME TO SAFELY REACH YOUR DESTINATION. DRIVERS OF HIGH
PROFILE VEHICLES MAY WANT TO POSTPONE TRAVEL UNTIL EARLY MONDAY
AFTERNOON.

$$

CARPENTER
000 
WWUS75 KCYS 111601
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
901 AM MST MON FEB 11 2008

WYZ062-064-066-069-111700-
/O.EXP.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...CHEYENNE
901 AM MST MON FEB 11 2008

...HIGH WIND WARNING EXPIRED AT 9 AM...

THE HIGH WIND WARNING EXPIRED AT 9 AM AS WINDS HAVE DECREASED BELOW 
HIGH WIND LEVELS.  THERE WILL STILL BE NORTHWEST WINDS OF 25 TO 35 
MPH WITH GUSTS TO 45 MPH ACROSS THE REGION THROUGH TODAY.

SCATTERED SNOW SHOWERS WILL AFFECT PARTS OF THE AREA WITH BRIEF 
LOWERED VISIBILITIES WITH SOME LOCAL BLOWING AND DRIFTING SNOW.
THESE CONDITIONS WILL BE MOST LIKELY IN THE MOUNTAINS.

$$

WYZ067-111700-
/O.EXP.KCYS.HW.W.0016.000000T0000Z-080211T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
901 AM MST MON FEB 11 2008

...HIGH WIND WARNING EXPIRED AT 9 AM...

THE HIGH WIND WARNING EXPIRED AT 9 AM AS WINDS HAVE DECREASED BELOW 
HIGH WIND LEVELS.  THERE WILL STILL BE NORTHWEST WINDS OF 25 TO 35 
MPH WITH GUSTS TO 45 MPH ACROSS THE REGION THROUGH TODAY.

SCATTERED SNOW SHOWERS WILL AFFECT PARTS OF THE AREA WITH BRIEF 
LOWERED VISIBILITIES WITH SOME LOCAL BLOWING AND DRIFTING SNOW. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 10, 1:35 PM MST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 10, 1:35 PM MST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
135 PM MST SUN FEB 10 2008

.SHORT TERM...TONIGHT THRU TUESDAY....ARCTIC BOUNDARY OVER NEB
PANHANDLE INTO EC AND NE WY WILL RETREAT EAST OUT OF THE CWA
OVERNIGHT AS SFC HIGH OVER PLAINS SHIFTS EAST AND SFC TROFFING
DEVELOPS OVER THE HIGH PLAINS.  SFC PRESSURE GRADIENT WILL STEEPEN
ACROSS ERN WY OVERNIGHT WITH WINDS INCRG ESPECIALLY IN THE USUAL
WIND PRONE AREAS...THUS HAVE UPGRADED HI WIND WATCH TO WARNING IN
THOSE AREAS.  WINDS SHOULD DROP OFF MONDAY MID MORNING AS GRADIENT
RELAXES SOME AND PACIFIC FRONT DROPS ACROSS THE CWA IN ASSOCIATION
WITH UPPER TROF THAT WILL SWING ACROSS DURING THE DAY.  SOME LIGHT
SNOWS SHOULD MOVE ACROSS MUCH OF THE CWA PRIMARILY MONDAY MORNING
INTO THE AFTN BUT AMOUNTS LIGHT.  PCPN WILL MOVE OUT BY LATE IN THE
AFTN AS UPPER TROF AND ASSOCIATED UPPER SUPPORT MOVES SE OF THE CWA.
MAINLY DRY AND SEASONABLE MONDAY NIGHT AND TUESDAY WITH CWA UNDER NW
FLOW ALOFT WITH A FEW SNOW SHOWERS POSSIBLE OVER THE HIR MTNS MAINLY
MONDAY NIGHT AIDED BY OROGRAPHICS.

.LONG TERM...TUE NIGHT THRU SUN...BRIEF UPPER RIDGE MOVES ACROSS
AREA TUE NIGHT AHEAD OF NEXT DVLPG UPPER TROF WED INTO WED NIGHT.
WINDS MAY INCREASE IN FAVORED SPOTS LATE TUE NIGHT INTO WED AHEAD OF
FTR.  ENERGY WITH UPPER TROF BECOMES MORE CONCENTRATED IN THE SRN
PART OF THE TROF WED NIGHT...BUT STILL SHOULD BE ENUF LIFT/UPSLOPE
FOR DECENT CHANCE OF WIDESPREAD LIGHT SNOW.  AS ENERGY CLOSES OFF A
WEAK UPPER LOW BY THU MRNG OVER NW NM...SOME LINGERING SNOW SHOWERS
OVER THE REGION IN COLD NNW FLOW ALOFT.  ANOTHER BRIEF UPPER RIDGE
THEN CROSSES THE REGION FRI INTO FRI NIGHT...WHILE THE NEXT TROF
MOVES INTO THE NRN PLAINS.  MODELS START DISAGREEING WITH TIMING AND
STRENGTH OF THIS UPPER FEATURE...WITH GFS PERHAPS THE QUICKEST
MOVING IT IN.  NEW 12Z ECMWF ALSO DEVIATES FROM ITS 00Z RUN WITH THE
LINGERING COLD NNW FLOW INTO SUN.  WILL CONTINUE TO USE MAIN HPC
GUIDANCE FOR NOW IN LATER PERIODS UNTIL MODELS START AGREEING MORE.

&&

.AVIATION...MAINLY VFR CONDS EXPECTED THRU MONDAY THOUGH LOCAL MVFR
CONDS ESPECIALLY VCTY MTNS WITH SNOW SHOWERS.  STRONG AND GUSTY SFC
WINDS AROUND LAR RANGES LATER TONIGHT INTO MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING   MIDNGT TO 9 AM MON   WYZ062..064..066..067.
NE...NONE.

&&
Hazardous weather outlook, Feb 10, 3:00 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MST SUN FEB 10 2008

NEZ001>003-019>021-054-055-WYZ059>061-063-065-068>070-111115-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-
LARAMIE VALLEY-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
300 PM MST SUN FEB 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF LIGHT SNOW WILL OCCUR OVER THE AREA MONDAY...AND AGAIN
WEDNESDAY NIGHT AND THURSDAY. GUSTY WINDS WILL ALSO OCCUR DURING
THESE TIMES...MAINLY CLOSE TO THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ062-064-066-067-111115-
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
300 PM MST SUN FEB 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM MIDNIGHT UNTIL 9 AM MONDAY.
STRONG WINDS ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE
INTO MONDAY MORNING BEFORE GRADUALLY DIMINISHING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF LIGHT SNOW WILL OCCUR OVER THE AREA MONDAY...AND AGAIN
WEDNESDAY NIGHT AND THURSDAY. GUSTY WINDS WILL ALSO OCCUR DURING
THESE TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:10 AM MSTHigh Wind WatchCYS13 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.